# SDR CALA2022072001848

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 73,904 hours, 15,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 293W22022
- Part serial: 00275
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR DISAGREE AND GEAR DISAGREE AFTER T/O DETECTED BY BOTH CHANNEL 1 AND 2 OF THE PSEU. CREW EXPERIENCED BUFFETING. TO SWING FOR THE 4 & 5 TIME. THIS WAS ALL COMPLETED UNDER AMM NOSE STRUT PER- 32-30-01. 32-30-01.  SEE NEXT UPDATE FOR CONTINUED MX ACTION. VERIFIED MFG P/N EFFECTIVE IAW IPC. VERIFIED INSTALL, TORQUE AND SECURETY. STILL REQUIRES OPS CHECK. REF GMM 09-25-05 REF FIM 32-30 TASK 805, ACCOMPLISHED WIRING CHECKS BETWEEN RELAY JACKED NOSE GEAR ONLY, SWUNG NOSE GEAR ONCE AND ON SECOND & CONTINUATION FROM PREVIOUSE MX ACTION. WE STARTED TSING WITH THE REMOVED AND REPLACED THE NLG SELECTOR BYPASS VALVE IAW AMM REMOVED AND REPLACED NLG LOCK ACTUATOR PER AMM32-34-03-400-801 DK32014 PIN A2 AND NLG SEL/BYPASS VLV CONNECTOR DM32033A PIN 5 & THIRD ATTEMPTED NOSE GEAR WOULD NOT SWING. THE NOSE GEAR AND FIM 32-30 TASK 805. COMPLETED FROM STEP A UP TO STEP E (1) 32-31-02. NO FIX FURTHER TROUBLESHOOTING REQUIRED. PART CHANGED THROUGH STEP 3.E.(15). DM32033A PIN2 TO GROUND. WIRING CHECKS AS EXPECTED, NORMAL, NO MAIN GEAR DOORS OPENED AND CLOSED, BUT THE NOSE GEAR WOULD NOT LUBING OF THE NOSE GEAR. THE PROBLEM STILL EXISTS. FURTHER TS PER FIM. ADD EMP:U025692 DISCREPENCIES FOUND. MOVE. INSPECTED GEAR AND REATTEMPED GEAR SWING. NOSE GEAR FAILED REQUIRED. NOSE GEAR DOWN JACKED. THERE IS CURRENTLY 220 PSI IN ADD EMP:390536 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1077475  SN OFF 0275 ADD EMP:U384409,U384618 ADD EMP:U384618,U384409 ROTABLE PARTS CHANGE WAS INDICA
